# SDR 98ZZZM119

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY/LAVATORY DOUBLER SHOWS CORROSION FROM STATION 344 TO STATION 360 STRINGER 23 RT.  REMOVED CORROSION AT AFFECTED AREA AS PER SRM 51-8-1 WITHIN PERMISSIBLE LIMITS AS PER SRM 53-2-1.  (M)
